# SDR 97ZZZX3540

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111HR
- Make and model: Beech F33A
- Aircraft serial: CE512
- Engine: Cont IO520BA
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Gear
- Part number: 632018
- Condition: Damaged
- Location: Alt Drive
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED IN-FLIGHT.  NORMAL LANDING MADE.  ELECTRICALLY ALTERNATOR CHECKED OK.  SAW ROTOR NOT MOVING WITH PROPELLER.  REMOVED ALTERNATOR.  ALTERNATOR DRIVE GEAR AND ALTERNATOR FACE DRIVE GEAR TEETH WORN AWAY.  REMOVED DRIVE.  PIECES OF BUSHING FELL OUT OF ASSY. DISASSEMBLED ALTERNATOR.  DRIVE END BEARING SLOPPY.  ALTERNATOR SHAFT WORN UNEVENLY AT BEARING.  ROTOR HAD BEEN RUBBING ON STATOR.  FOUND METAL IN OIL FILTER.  ENGINE REMOVED FOR OVERHAUL.
